# SDR NOCA01109

- Difficulty date: March 8, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Engine: Rroyce RB211535E4
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: ESC10304E4
- Part serial: BX5832
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

N1/EPR FAILED TO ENGAGE TO THRUST WHEN SELECTED ON TAKEOFF ROLL.  RT ENGINE LIMITER MESSAGE ILLUMINATED ON EICAS FOR APPROXIMATELY 3 SECONDS THEN EXTINGUISHED.  REPLACED RIGHT EEC PER MM 73-21-00.
